# SDR DHL9972717C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 UPPER COWL NR 1 RIB WORN, CRACKED AND HAS JAGGED EDGE AT I/B UPPER END.  REMOVED AND REPLACED CHANNEL AT NR 3 ENG UPPER COWL AT NR 1 RIB AS PER B727 SRM 51-30-2 USING 7075-0 16.25 X 5, TREATED AND PRIMED U CHANNEL PER B727 SRM 51-10-2  NR 6366.
